Hypothesis K of Hardy and Littlewood

S. and S. S. Pillai Chowla

Mathematische Zeitschrift (1936)

  • Volume: 41, page 537-540
  • ISSN: 0025-5874; 1432-1823

How to cite


Chowla, S. and S. S. Pillai. "Hypothesis K of Hardy and Littlewood." Mathematische Zeitschrift 41 (1936): 537-540. <http://eudml.org/doc/168683>.

author = {Chowla, S. and S. S. Pillai},
journal = {Mathematische Zeitschrift},
keywords = {Number theory},
pages = {537-540},
title = {Hypothesis K of Hardy and Littlewood},
url = {http://eudml.org/doc/168683},
volume = {41},
year = {1936},

AU - Chowla, S. and S. S. Pillai
TI - Hypothesis K of Hardy and Littlewood
JO - Mathematische Zeitschrift
PY - 1936
VL - 41
SP - 537
EP - 540
KW - Number theory
UR - http://eudml.org/doc/168683
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.